# SDR CA111220006

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE331*
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103920002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, THE LT ENGINE WAS SHUTDOWN AND WOULD NOT RESTART.  ACFT RETURNED TO BLOCKS WITH NO DIFFICULTIES.  THE IGNITION SYS WAS TROUBLESHOT AND THE IGNITION EXCITOR WAS FOUND AT FAULT.  IGNITION EXCITOR WAS REPLACED AND ACFT RETURNED TO SERVICE.  NO FURTHER OCCURANCES TO DATE.  THE MFG WAS CONTACTED FOR ADDITIONAL INFORMATION AND ALL FACTS POINT TO A FAULTY IGNITION EXCITOR.
